# SDR CALA2023081402508

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 70,718 hours, 30,889 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING CLIMB OR CRUISE ACCELERATION. ENG NOT SHUTDOWN.   ENG 1 BETWEEN 20-21K FT ENG1 STALL WITH ROLLBACK.ECAM 1 STALL. DID NOT REOCCUR. ENG OP NORM DUE TO CREW OBSERVATION, FULL TROUBLESHOOTING PER TSM 71-00-00-810-808.   NO FOD OR INDICATION OF INTERNAL ENG DAMAGE NOTED AT INLET, EXHAUST & BLEED VALVES. BORESCOPE OF HPC 3 & 4 COMPLETED WITH NO DAMAGE NOTED, HPC STAGE 5 & 6 HAVE MULTIPLE DAMAGE WITH 2 BLADES OUT OF LIMITS & RVI SITE. STAGE 7 STILL NEEDS EVALUATION. REPLACED ENGINE PER JOB CARD 31-7200-9-0001 , ACP ENGINE RUNS WITH NO STALL MESSAGES.
